Table of Contents
Research Article
ISRN Applied Mathematics
Volume 2013, Article ID 806056, 3 pages
http://dx.doi.org/10.1155/2013/806056
Letter to the Editor

Comment on “Adomian Decomposition Method for a Class of Nonlinear Problems”

1Mathematic Department of Islamic Azad University, Branch of Arak, Arak, Iran
2Technical and Vocational University, Ahwaz, Iran

Received 29 May 2013; Accepted 19 August 2013

Academic Editors: Z. Huang and X.-S. Yang

Copyright © 2013 S. Dalvandpour and A. Motamedinasab. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Sánchez Cano in his paper “Adomian Decomposition Method for a Class of Nonlinear Problems” in application part pages 8, 9, and 10 had made some mistakes in context; in this paper we correct them.